Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 7, Pages 794–798 (Mi zvmmf2045)  

This article is cited in 3 scientific papers (total in 3 papers)

Analytical solution of the radiation-transfer problem in a periodic medium

M. G. Muradyan

Armenia, Yerevan

Full text: PDF file (793 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:7, 770–774

Bibliographic databases:
UDC: 517.958:536.71
MSC: Primary 81V10; Secondary 39B42, 78A40
Received: 24.07.1995
Revised: 08.05.1996

Citation: M. G. Muradyan, “Analytical solution of the radiation-transfer problem in a periodic medium”, Zh. Vychisl. Mat. Mat. Fiz., 37:7 (1997), 794–798; Comput. Math. Math. Phys., 37:7 (1997), 770–774

Citation in format AMSBIB
\Bibitem{Mur97}
\by M.~G.~Muradyan
\paper Analytical solution of the radiation-transfer problem in a periodic medium
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 7
\pages 794--798
\mathnet{http://mi.mathnet.ru/zvmmf2045}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1471693}
\zmath{https://zbmath.org/?q=an:0941.81056}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 7
\pages 770--774


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2045
  • http://mi.mathnet.ru/eng/zvmmf/v37/i7/p794

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Muradyan M.G., “The Milne problem for a periodic medium”, Differ Equ, 40:8 (2004), 1113–1121  mathnet  crossref  mathscinet  zmath  isi  scopus
    2. M. G. Muradyan, “Determination of radiation reflection and transmission operators in a slab”, Comput. Math. Math. Phys., 54:3 (2014), 546–552  mathnet  crossref  crossref  isi  elib
    3. M. G. Muradyan, “Efficient implementation of a transport model in periodic layered structures”, Comput. Math. Math. Phys., 58:6 (2018), 967–975  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:130
    Full text:57
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021